# SDR AALA2019121329065

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER AT BS 639 BETWEEN RBL 30 AND RBL 45. REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R.
